# SDR DXTA2024040811418

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0375
- Aircraft time: 315 hours, 202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Detached
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING MAIN CABIN DOOR, CAN PIN AND WASHER CONNECTING DOOR TO RAISING ARM CAME OUT AND DOOR OPENED. MECHANICS WERE STANDING THERE TALKING TO ME AND SAID ALL PARTS ARE THERE AND THEY CAN FIX IT. .REINSTALLED ALL HARDWARE AS REQUIRED.  OPS CHECK GOOD. IAW AMM 52-15-15.
